Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 5, Pages 263-294
http://dx.doi.org/10.1155/S0161171203203185

Dynamics of a class of uncertain nonlinear systems under flow-invariance constraints

Department of Automatic Control and Industrial Informatics, “Gh. Asachi” Technical University of Iasi, Boulevard D Mangeron 53A, Iasi 6600, Romania

Received 18 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Octavian Pastravanu and Mihail Voicu, “Dynamics of a class of uncertain nonlinear systems under flow-invariance constraints,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 5, pp. 263-294, 2003. https://doi.org/10.1155/S0161171203203185.